# SDR CA000925009

- Difficulty date: September 1, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 767-3S1
- Aircraft time: 33,416 hours, 9,071 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 4039891903
- Condition: Failed
- Location: Cockpit
- Part time: 32,336 hours, 9,133 cycles
- Component: Airspd Indicator, Honeywell
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) FIRST OFFICERS AIRSPEED FAILED AT 60 KNOTS ON TAKEOFF ROLL. REJECTED TAKEOFF AT 100 KNOTS. FIRST OFFICERS AIRSPEED INDICATOR REPLACED . WHEELS AND TIRES INSPECTED AS PER FLYAWAY MANUAL 2.02-05.02, DUE RTO, NO DAMAGE FOUND, BRAKE TEMP INDICATIONS NORMAL.
